# SDR 97FDEA00901

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Condition: Failed
- Location: Nr 2 Fire Det
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, THE LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  CHECK LIST WAS RUN.  SOURCE OF OVERHEAT APPEARED TO BE NR 2 ENGINE INLET AND COWL ANTI-ICE SYSTEM.  CHECKED ALL FIRE LOOPS, FOUND NO PROBLEMS.  CLOSED UP AFT AIRSTAIRS, RAN BOTH PACKS TO HEAT UP AIR STAIR AREA DID NOT GET A LIGHT.  FOUND THE BULB CONTACT WELDED TO SOCKET.  REMOVED AND REPLACED BULB.  NO PREVIOUS HISTORY OF WRITE UPS ON THIS PROBLEM.
